# SDR 2005FA0001194

- Difficulty date: August 21, 2005
- Submitted: August 22, 2005
- Operation: General aviation
- Aircraft: N8305V
- Make and model: Bbavia 7GCAA
- Aircraft serial: 98
- Aircraft time: 2,778 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part serial: 874
- Condition: Cracked
- Location: Rt Wing
- Part time: 2,778 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO COMPRESSION CRACKS ON RIGHT WING REAR SPAR, ONE ON EITHER SIDE OF PLYWOOD DOUBLER AT STRUT ATTACH POINT. OUT BOARD CRACK EXTENDS APPROX ONE THIRD DEPTH OF SPAR, EXTENT OF INBOARD CRACK AS YET UNKNOWN, MAY GO BEHIND DOUBLER, CRACKS FOUND DURING INSPECTION REQUIRED BY AD 2000-25-02.
